Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 12, 2026, 7:15 AM EDT for 7 counties in Georgia. It was in force for 62 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2026, 7:15 AM EDT (11:15 UTC)
- Expired
- Mar 12, 2026, 8:17 AM EDT
- In force
- 62 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ben Hill County, GA, Berrien County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Tift County, GA, Turner County, GA
The radar
The Moody AFB radar (KVAX), 75 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 7:23 AM EDT | TSTM WND DMG | 4 Ne Hillsdale, GA | Trees down along Hutchinson Road near Zion Hope Road. |
| Mar 12, 7:25 AM EDT | TSTM WND DMG | 2 Ene Chula, GA | Trees down along Chula Brookfield Road. |
| Mar 12, 7:28 AM EDT | TSTM WND DMG | 2 Ssw Harding, GA | Trees down in the Forrest Lake area. |
| Mar 12, 7:30 AM EDT | TSTM WND DMG | 3 Nne Vanceville, GA | Trees down on Harold Tyson Road. |
| Mar 12, 7:30 AM EDT | TSTM WND DMG | Irwinville, GA | Oak tree snapped in Irwinville. |
| Mar 12, 7:30 AM EDT | TSTM WND DMG | Omega, GA | Two trees down and damage to mailbox near Omega. |
| Mar 12, 7:30 AM EDT | TSTM WND GST 43 | 3 S Harding, GA | UGA02 station measured wind gust of 43.53 mph. |
| Mar 12, 7:30 AM EDT | TSTM WND GST 61 | 3 Nnw Tifton, GA | Mesonet station UGA03 Tifton. |
| Mar 12, 7:33 AM EDT | TSTM WND DMG | 1 Nnw Wagon Wheel, GA | Trees down near I-75 and rest area. Debris across highway. |
| Mar 12, 7:34 AM EDT | TSTM WND DMG | 3 E Staunton, GA | Irrigation Pivot overturned off of Cranford Sumner Road east of Lenox. |
| Mar 12, 7:34 AM EDT | TSTM WND DMG | 3 Ne Vanceville, GA | Downed trees along Jacob Hall Road. |
| Mar 12, 7:42 AM EDT | TSTM WND DMG | Ocilla, GA | Trees down in Ocilla. |
| Mar 12, 7:43 AM EDT | TSTM WND DMG | 3 Ssw Ashton, GA | *** 2 INJ *** Corrects previous tstm wnd dmg report from 3 SSW Ashton. Shed overturned on Wren Rd in Ben Hill County reported via X. 2 injuries reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 12:31 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
450
WUUS52 KTAE 121115
SVRTAE
GAC017-019-071-075-155-277-287-121230-
/O.NEW.KTAE.SV.W.0039.260312T1115Z-260312T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
715 AM EDT Thu Mar 12 2026
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northern Cook County in south central Georgia...
Irwin County in south central Georgia...
Berrien County in south central Georgia...
Eastern Turner County in south central Georgia...
Northeastern Colquitt County in south central Georgia...
Tift County in south central Georgia...
Ben Hill County in south central Georgia...
* Until 830 AM EDT.
* At 715 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Ashburn to near Norman Park,
moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fitzgerald, Tifton, Ocilla, Nashville, Enigma, Omega, Lenox,
Alapaha, Mystic, Unionville, Phillipsburg, Rebecca, Eldorado,
Gladys, Osierfield, Glory, Flat Ford, Harding, Wagon Wheel, and
Waterloo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3155 8306 3148 8311 3146 8315 3144 8314
3140 8314 3133 8306 3130 8306 3128 8304
3120 8305 3123 8364 3185 8351 3185 8318
3181 8313 3182 8311 3178 8303 3178 8300
TIME...MOT...LOC 1115Z 267DEG 49KT 3178 8359 3128 8375
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
11-MM3 follow-up statements
563
WWUS52 KTAE 121136
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
736 AM EDT Thu Mar 12 2026
GAC287-121146-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-260312T1230Z/
Turner GA-
736 AM EDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TURNER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3155 8306 3148 8311 3146 8315 3144 8314
3140 8314 3133 8306 3130 8306 3128 8304
3120 8305 3123 8360 3185 8338 3185 8318
3181 8313 3182 8311 3178 8303 3178 8300
TIME...MOT...LOC 1136Z 267DEG 49KT 3179 8326 3129 8343
$$
GAC017-019-071-075-155-277-121230-
/O.CON.KTAE.SV.W.0039.000000T0000Z-260312T1230Z/
Cook GA-Irwin GA-Berrien GA-Colquitt GA-Tift GA-Ben Hill GA-
736 AM EDT Thu Mar 12 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR NORTHERN COOK...IRWIN...BERRIEN...NORTHEASTERN COLQUITT...CENTRAL
TIFT AND BEN HILL COUNTIES...
At 736 AM EDT, severe thunderstorms were located along a line
extending from near Fitzgerald to near Lenox, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Fitzgerald, Tifton, Ocilla, Nashville, Enigma, Lenox, Alapaha,
Mystic, Unionville, Phillipsburg, Eldorado, Gladys, Osierfield,
Glory, Harding, Wagon Wheel, Pinetta, Ashton, Irwinville, and Weber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3155 8306 3148 8311 3146 8315 3144 8314
3140 8314 3133 8306 3130 8306 3128 8304
3120 8305 3123 8360 3185 8338 3185 8318
3181 8313 3182 8311 3178 8303 3178 8300
TIME...MOT...LOC 1136Z 267DEG 49KT 3179 8326 3129 8343
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
11-MM195
WWUS52 KTAE 121201
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
801 AM EDT Thu Mar 12 2026
GAC017-071-075-155-277-121211-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-260312T1230Z/
Cook GA-Irwin GA-Colquitt GA-Tift GA-Ben Hill GA-
801 AM EDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOK...IRWIN...
NORTHEASTERN COLQUITT...CENTRAL TIFT AND BEN HILL COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. Please report any
damage to law enforcement.
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
&&
LAT...LON 3123 8305 3120 8305 3122 8330 3147 8316
3147 8315 3146 8315 3144 8314 3140 8314
3135 8309 3135 8308 3133 8306 3130 8306
3128 8304
TIME...MOT...LOC 1201Z 267DEG 49KT 3181 8288 3131 8305
$$
GAC019-121230-
/O.CON.KTAE.SV.W.0039.000000T0000Z-260312T1230Z/
Berrien GA-
801 AM EDT Thu Mar 12 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR NORTHEASTERN BERRIEN COUNTY...
At 801 AM EDT, severe thunderstorms were located along a line
extending from 6 miles east of Jacksonville to near Willacoochee,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Nashville, Weber, Glory, and Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3123 8305 3120 8305 3122 8330 3147 8316
3147 8315 3146 8315 3144 8314 3140 8314
3135 8309 3135 8308 3133 8306 3130 8306
3128 8304
TIME...MOT...LOC 1201Z 267DEG 49KT 3181 8288 3131 8305
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
11-MM724
WWUS52 KTAE 121217
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
817 AM EDT Thu Mar 12 2026
GAC019-121227-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-260312T1230Z/
Berrien GA-
817 AM EDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERRIEN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
&&
LAT...LON 3123 8305 3120 8305 3122 8330 3147 8316
3147 8315 3146 8315 3144 8314 3140 8314
3135 8309 3135 8308 3133 8306 3130 8306
3128 8304
TIME...MOT...LOC 1216Z 267DEG 49KT 3182 8264 3132 8281
$$
11-MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 2:32 AM EDT, 4 hours 43 minutes earlier. Its key messages:
- Issued at 227 AM EDT Thu Mar 12 2026
- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas along and west of the Apalachicola and Flint Rivers. A squall line will move through the area with the threat of damaging wind gusts and a few tornadoes. Some strong storms are possible east of the watch area later this morning. Have multiple ways to receive warnings.
- Small Craft Advisories are in effect for Thursday for open Gulf waters west of Apalachicola as well as St. Andrews Bay. Winds and seas will be hazardous to those operating smaller vessels.
- Chances of a late season frost/freeze remain low to medium for Monday and Tuesday nights. This will be particularly impactful for agricultural interests who have planted early.
Area forecast discussion, Mar 12, 2:32 AM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
232 AM EDT Thu Mar 12 2026
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 227 AM EDT Thu Mar 12 2026
- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas
along and west of the Apalachicola and Flint Rivers. A squall
line will move through the area with the threat of damaging wind
gusts and a few tornadoes. Some strong storms are possible east
of the watch area later this morning. Have multiple ways to
receive warnings.
- Small Craft Advisories are in effect for Thursday for open Gulf
waters west of Apalachicola as well as St. Andrews Bay. Winds
and seas will be hazardous to those operating smaller vessels.
- Chances of a late season frost/freeze remain low to medium for
Monday and Tuesday nights. This will be particularly impactful
for agricultural interests who have planted early.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 227 AM EDT Thu Mar 12 2026
A squall line is currently approaching I-65 early this morning in
southwestern Alabama. This line of storms has a history of producing
damaging winds and possibly a few tornadoes. We expect the line of
storms to enter our westernmost counties by 2:30-3:30 AM CT.
There will be ample instability ahead of the line and deep layer
shear is quite high at 50-60 kt. The low-level jet should also
increase some over the next couple hours. Thus, a Tornado Watch
is now in effect until 8 AM ET/7 AM CT for areas generally along
and west of the Flint and Apalachicola Rivers. Strong, potentially
damaging winds of 40-60 mph and a few tornadoes are the primary
threats. Once it gets east of the rivers, shear starts to back
off, instability wanes a bit, and the shortwave starts to dampen
out. Thus, the line is expected to lose some potency and
organization as it moves farther east. The caveat may be across
south Georgia where the low-level jet remains the strongest early
Thursday morning ahead of the line. Therefore, we still can't
rule out some gusty winds and a brief tornado or two across south
central Georgia and the Florida Big Bend. We'll keep an eye on
things if we need to locally extend the watch in area and time.
Behind the front, winds will be quite gusty with frequent gusts of
25-35 mph expected. While not quite Wind Advisory level, some low-
end impacts such as small broken tree limbs and unsecured small
objects being blown around can't be ruled out. Also, if there are
any fires, the gusty winds could cause some control issues as we'll
quickly dry out behind the storms.
Temperatures will fall behind the front. Lows will be in the 40s
tonight.
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 227 AM EDT Thu Mar 12 2026
High pressure moves across our area Friday then moves off the
Atlantic coast by Saturday. Friday will be rather pleasant with
highs in the upper 60s to mid 70s, except near 80 in the southeast
Big Bend. The flow quickly becomes more southeasterly and southerly
over the weekend with a return to warm and humid weather, though not
record warmth as highs rise back into the low 80s.
Chances for showers and storms increase again Sunday ahead of the
next system as a shortwave moves into the southeast. The larger
parent trough swings a strong cold front through the area late
Sunday into Monday. Right now, shear and instability ahead of this
system don't appear favorable for severe weather, but we'll keep
watching.
Much colder air arrives next week with a medium to high chance (30-
70%) of temperatures favorable for a late-season front (36 or lower)
Monday and Tuesday nights. Additionally, there is a low chance (30%
or less) for a light freeze away from the coast, especially Tuesday
night. This would be hazardous for agricultural interests if
planting has started early. Also, we'll have much drier air in
place, which could lead to elevated fire danger next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 227 AM EDT Thu Mar 12 2026
Conditions will deteriorate this morning as a strong to occasionally
severe squall line sweeps across the area through the morning hours.
Ahead of the line, expect widespread IFR cloud cover. Gusty non-
thunderstorm winds will also occur both ahead of the squall line and
behind the squall line as winds quickly shift northwest with frontal
passage. Some severe storms could contain 35 to 45 knot gusts,
especially at western terminals of ECP/DHN.
&&
.MARINE...
Issued at 227 AM EDT Thu Mar 12 2026
A line of strong to potentially severe storms will move across the
marine area through early this afternoon. Strong wind gusts and
waterspouts will be possible. Behind the front, strong northerly
breezes are expected with a low chance (30% or less) of gale-force
gusts over our western waters. Small Craft Advisories will be in
effect for our waters through Friday morning, except through this
evening for St. Andrews Bay. Winds slacken heading into Friday with
moderate easterly breezes. Winds turn more southeasterly and
southerly Sunday ahead of the next cold front. Another round of
Small Craft Advisories will likely be needed Monday behind the
next cold front.
&&
.FIRE WEATHER...
Issued at 227 AM EDT Thu Mar 12 2026
A line of strong to severe storms will move across the area this
morning into early this afternoon. Strong, erratic winds are likely
with the stronger storms. Behind the storms, dispersions become high
as transport winds become northerly around 20-30 mph. Winds become
much lighter and more variable on Friday as high pressure moves
overhead with low dispersions likely. Transport winds become more
southeasterly Saturday and increase to 10 mph or so, leading to good
dispersions. Min RH values will remain above critical levels through
the weekend.
&&
.HYDROLOGY...
Issued at 227 AM EDT Thu Mar 12 2026
The fast motion of the squall line will keep rainfall totals under
an inch in most places. A couple localized spots could see as much
as an inch and a half. The next system doesn't look to bring much in
the way of meaningful rainfall, only up to half an inch at most.
Thus, no flood concerns are expected. The only hydrologic concern
remains the severe to extreme drought ongoing across the area.
For more information on local drought impacts, visit
www.weather.gov/tae/DroughtInformationStatement.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 44 74 51 / 90 0 0 0
Panama City 70 47 71 53 / 80 0 0 0
Dothan 65 41 69 47 / 80 0 0 0
Albany 69 40 69 46 / 90 0 0 0
Valdosta 71 42 74 49 / 90 0 0 0
Cross City 74 47 80 55 / 80 0 0 0
Apalachicola 72 52 68 57 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.
GA...None.
AL...None.
GM...Dense Fog Advisory until 10 AM EDT this morning for GMZ730-755-
765-775.
Small Craft Advisory from 5 PM this afternoon to 11 AM EDT
Friday for GMZ730-755-765-775.
Small Craft Advisory from 7 AM this morning to 7 PM CDT this
evening for GMZ735.
Small Craft Advisory from 7 AM this morning to 10 AM CDT Friday
for GMZ751-752-770-772.
&&
SHORT TERM...Young
LONG TERM....Young
AVIATION...Dobbs
MARINE...Young
FIRE WEATHER...Young
HYDROLOGY...YoungIn the hours before
Local storm report, Mar 12, 6:28 AM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
628 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM Tstm Wnd Dmg 2 SSE Wilson Mill 31.13N 85.33W
03/12/2026 Houston AL Law Enforcement
Tree and powerlines down near Cottonwood Rd.
&&
BASLocal storm report, Mar 12, 6:35 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
635 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM Tstm Wnd Dmg 1 W Sylvan Grove 31.35N 85.48W
03/12/2026 Dale AL Law Enforcement
Tree and powerlines down across CR 67.
&&
BASLocal storm report, Mar 12, 6:39 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
639 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM Tstm Wnd Dmg 1 SSW Dothan 31.21N 85.40W
03/12/2026 Houston AL Law Enforcement
Downed powerline near intersection of Floyd
and South Lena.
&&
BASLocal storm report, Mar 12, 6:43 AM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
643 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM Tstm Wnd Dmg 1 ENE Ozark 31.46N 85.64W
03/12/2026 Dale AL Law Enforcement
Tree down on East College Street.
&&
BASLocal storm report, Mar 12, 6:46 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
646 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM Tstm Wnd Dmg 2 WNW Kelly Springs 31.28N 85.48W
03/12/2026 Houston AL Law Enforcement
Multiple trees down blocking lanes along
Brannon Stand Road and State Highway 52.
&&
BASLocal storm report, Mar 12, 7:08 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
708 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM Tstm Wnd Dmg 5 NW Vada 31.12N 84.48W
03/12/2026 Mitchell GA Law Enforcement
Tree down near GA Hwy 311.
&&
BASThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:08 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Lee, Miller and 3 more | 67 min |
| Mar 12, 5:17 AM EDT | Tornado Warning | TAE | Early | 28 min |
| Mar 12, 5:24 AM EDT | Tornado Warning | TAE | Early | 36 min |
| Mar 12, 5:32 AM EDT | Tornado Warning | TAE | Seminole | 28 min |
| Mar 12, 5:47 AM EDT | Tornado Warning | TAE | Baker, Calhoun, Early, Miller | 28 min |
| Mar 12, 5:52 AM EDT | Tornado Warning | TAE | Decatur, Early, Miller, Seminole | 38 min |
| Mar 12, 5:58 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 4 more | 62 min |
| Mar 12, 6:10 AM EDT | Severe Thunderstorm Warning | TAE | Decatur | 50 min |
| Mar 12, 6:30 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Dougherty, Grady, Lee and 6 more | 60 min |
| Mar 12, 6:48 AM EDT | Tornado Warning | TAE | Decatur, Grady | 27 min |
| Mar 12, 7:06 AM EDT | Tornado Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 39 min |
| Mar 12, 7:14 AM EDT | Tornado Warning | TAE | Grady, Thomas | 46 min |
| Mar 12, 7:26 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more | 94 min |
| Mar 12, 7:39 AM EDT | Tornado Warning | TAE | Berrien, Cook | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.